# SDR 2022FA0000611

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N66529
- Make and model: Beech 100BEECH
- Aircraft serial: EA8
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 3364000087
- Condition: None
- Location: Vertical Stabliz
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT IS IN FOR ANNUAL INSPECTION AND SKIN PANEL P/N 33-6400000-87 IS CRACKED FROM STA 33.9 TO STA 44.4. VERTICAL STABLIZER, LEFT AFT SKIN HAS A VERTICAL CRACK ABOUT 10.5 INCHES ALONG THE LEFT SIDE REAR SPAR RIVET LINE. DURING THE "REAR FUSELAGE AND EMPENNAGE" ANNUAL INSPECTION WE DISCOVERED CRACKED SKIN ON THE LEFT HAND VERTICAL STABILER SKIN P/N 33-640000-87. WE SUSPECT MISSING SKIN SUPPORTS P/N 33-640000-93 AND 33-640000-91 LIKELY CONTRIBUTED TO THE SKIN FAILURE AND SUBSEQUENT CRACK.
